# SDR ASAA2018100726403

- Difficulty date: October 7, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 22,799 hours, 7,541 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 9429
- Condition: Failed
- Location: Fuel System
- Part time: 22,851 hours, 7,558 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS CENTER REFUEL GAUGE READS ID FAIL. GROUNDED - YES. ON DEFERRAL. REMOVED AND REPLACED CENTER REFUEL QUANTITY INDICATOR. OPS TEST GOOD REF AMM 28-41-61.
